Ive been on pristiq a little over 4 weeks.....I went to the pdoc today...told him all my symptoms waking up with anxiety, anxiety in the afternoons for no reason, headaches, extreme tiredness etc....Dr said it sounds like my dose is too high of the pristiq( 50mg) I am very sensitive to these meds and their side effects..I was on effexor xr 37.5mg for 2 years which worked fine( till i became depressed again) , i couldnt go above that since i would become sedated....i am weary of cutting my pill in half since it says its extended release and i thought you werent suppose to do that, but pristiq doesnt come in a lower dose.......dose anyone have any expereince with this or any comments?
I might be that you can't tolerate this drug, many people have too many issues with SSRI/SNRI drugs. These drugs tend to poop out, especially with other issues going on.
Do you have a pyschiatrist? At this point, I would seriously suggest you get one if you haven't already. Have you had other drugs of this class besides Effexor stop working?
There are other meds out there that can be just as helpful and deal with anxiety. Both Effexor and Cymbalta are known to trigger anxiety. I've also heard of folks have a problem with extended release meds. Best thing to do is see your doc. I hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.